# SDR NSVA20120601550

- Difficulty date: June 1, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N204WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4204
- Aircraft time: 8,644 hours, 8,390 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE GEAR FAILED TO RETRACT AFTER TAKEOFF FOLLOWER BY THE LANDING GEAR CAUTION LIGHT.  ACCOMPLISHED A ALTERNATE GEAR EXTENSION PRIOR TO LANDING.  AFTER LANDING, CREW REPORTED THE M6 WOW 1 INDICATOR CIRCUIT BREAKER WAS TRIPPED.  PERFORMED NUMEROUS GEAR SWINGS, OPS CHECKED GOOD.  CHECKING THE PSEU AND CDS PERFORMED NUMEROUS GEAR SWINGS, RETRACTED AND EXTENDED NORMALLY WITH NO CODES.  PERFORMED EIGHT RETRACTIONS AND EXTENSION OF THE GEAR.  ALL CHECKED GOOD.
